# SDR 9JLA2022021734660

- Difficulty date: February 13, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N68GS
- Make and model: Beech STC400BEECH
- Aircraft serial: RK391
- Aircraft time: 6,248 hours, 5,813 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17426212
- Part serial: 06333
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS IT WAS DISCOVERED THE PILOTS OXYGEN MASK GOGGLE PURGE LEVER WAS MISSING. THE BASE MAINTENANCE TEAM REMOVED AND REPLACED THE MASK WITH AN OVERHAULED UNIT. OPS CHECKS WERE GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
